High Impact Factor : 4.396 icon | Submit Manuscript Online icon |

Fixed Point Theorem for (ψ-ϕ)- Weakly Contraction Mappings in Fuzzy Metric Space


Dr. M. Ramana Reddy , Sreenidhi Institute of Science and Technology,Hyderabad


Fuzzy metric space, G- Cauchy sequence, continuous t − norm


The main aim of this article is to introducing sub compatibility and sub sequential continuity in fuzzy metric space and proves some fixed point results related with these new concepts.

Other Details

Paper ID: IJSRDV4I80303
Published in: Volume : 4, Issue : 8
Publication Date: 01/11/2016
Page(s): 539-541

Article Preview

Download Article